# SDR 98ZZZX2955

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Power Section
- Part time: 11,045 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT CAUTION LIGHT ILLUMINATED.  PILOT MADE PRECAUTIONARY LANDING AT A FIELD SITE 3 MILES SOUTH OF AIRPORT.  CHIP DETECTORS REMOVED AND INSPECTED IAW ALLISON OPERATION AND OVERHAUL MANUAL 10WZ PAG G-1.  SMALL CHIPS AND FLAKES WERE NOTED (3), PLUGS, CLEANED AND REINSTALLED.  AIRCRAFT WAS RUN 30 MINUTES ON GROUND.  PLUGS RE-INSPECTED AND NO ACCUMULATION NOTED.  PLUGS RE-INSTALLED AND ENGINE RETURNED TO SERVICE IAW PAR G-3 (A) OF ALLISON 10WZ.  AIRCRAFT RETURNED.  ENGINE MODULES TO BE REMOVED FOR INSPECTION.
